MathSciNet Relay Station
MathSciNet bibliographic data
MR2729070 (2012a:14065) 14H10 (14N35)
Cavalieri, Renzo; Yang, Stephanie Tautological pairings on moduli spaces of curves. Proc. Amer. Math. Soc. 139 (2011), no. 1, 51–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement